I was reading what you said and it was like I was writing it. I've been taking 25mg for about 3 years and about 7 months ago I felt my mind slowing back down to where it used to be before. I too remember having memory problems in the beginning but attributed that to the increase in mg. Anyway, it gets better and you'll calm down. I went from getting C's in college (in 1997) to now having a 3.8; however, I am very interested to know of your findings concerning the future. I don't want to be a mashed potato when I'm 60....so let me know, it's hard to find info about this.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.